# SDR SIMA201908276003

- Difficulty date: August 26, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 7,496 hours, 4,860 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17092564005
- Condition: Dented
- Location: Frames 28 - 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUSELAGE SKIN DENT AT FR 28-29 PERMANENT REPAIR-C/A-ACCOMPLISHED PERMANENT REPAIR TO RH FUSELAGE SKIN DENT AT FR 28-29 IAW ERS-EJ-53MR-3866
